| Model Number |
SEP8-A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please note that this complaint was submitted to the fda by the user facility with the following reference number: (b)(4).The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed, and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the iliofemoral vein using an indigo system separator 8 (sep8), an indigo system aspiration catheter 8 (cat8), and a penumbra engine canister.It was noted that the patient had severe iliofemoral deep vein thrombosis.During the procedure, the sep8 bulb broke off in the patient.The physician was able to continue the thrombectomy, and successfully aspirated the severed tip into the canister.There was no report of an adverse effect to the patient.